- Posts: 142
- Thank you received: 3
Acne increase during PCT???
- jacquespa
-
Topic Author
- Premium Member
-
any of you ever had a slight increase in Acne whilst on you PCT??
I finished a 10weeker test E cycle end of Feb with almost no signs of Acne.
I noticed an increase in Acne whilst on my 5th week of PCT.
I'm finishing this week with 20mg Nolva ED and Clomid 25mg ED.
Please Log in or Create an account to join the conversation.
- vlakkie
-
- Senior Member
-
- Posts: 58
- Thank you received: 2
I will eat your soul if it has enuf protien...
Please Log in or Create an account to join the conversation.
- SNOK1986
-
- Platinum Member
-
- Posts: 1798
- Thank you received: 103
Please Log in or Create an account to join the conversation.
- jacquespa
-
Topic Author
- Premium Member
-
- Posts: 142
- Thank you received: 3
Its an imbalance in ur hormone levels, obvioulsy your body is not reacting well to the imbalance... Maybe try get to the doc and get some anti biotics such as pur bac... coz that ance will stay with u for along time. Get it sorted now.
But what does that exactly mean??
How serious for the future of using AASwill it affect me?? And would it affect I.E my energy levels or mental status??
I'm sorry if I ask all this questions but Snokk made it sound serious and I freak sometimes out about this stuff...
Please Log in or Create an account to join the conversation.
- SNOK1986
-
- Platinum Member
-
- Posts: 1798
- Thank you received: 103
SNOK1986 wrote:
Its an imbalance in ur hormone levels, obvioulsy your body is not reacting well to the imbalance... Maybe try get to the doc and get some anti biotics such as pur bac... coz that ance will stay with u for along time. Get it sorted now.
But what does that exactly mean??
How serious for the future of using AASwill it affect me?? And would it affect I.E my energy levels or mental status??
I'm sorry if I ask all this questions but Snokk made it sound serious and I freak sometimes out about this stuff...
Its not serious, it can be rectified...
I suffer big time from it even when im not on.
Pur bac in ur off time from the doctor drink lots of water and shower in the morning and night wash ur back with anti bacteria soap.
Please Log in or Create an account to join the conversation.
- jacquespa
-
Topic Author
- Premium Member
-
- Posts: 142
- Thank you received: 3
thanks snok.
Its strange though. I never had this problem and now all of a sudden? :huh:
Trust me, I shower longer that a woman sometimes :blush:
Please Log in or Create an account to join the conversation.
- SNOK1986
-
- Platinum Member
-
- Posts: 1798
- Thank you received: 103
Please Log in or Create an account to join the conversation.
- jacquespa
-
Topic Author
- Premium Member
-
- Posts: 142
- Thank you received: 3
No prob...how did ur PCT look like? detailed from when u started.
Started 1st of march.
week 1-2 250iu HCG EOD.
week 1 40mg Kessar ED
week 2-4 20mg ED
week 1-4 25mg Clomid ED
Please Log in or Create an account to join the conversation.
- SNOK1986
-
- Platinum Member
-
- Posts: 1798
- Thank you received: 103
Your body might of needed more HCG...U need to experiment on ur next cycle if u have one...its all about how ur body is effected, everyone is different.
Run the HCG next time at a higher dose such as 500iu eod.
Please Log in or Create an account to join the conversation.
- jacquespa
-
Topic Author
- Premium Member
-
- Posts: 142
- Thank you received: 3
Hmmm....Sometimes people who suffer from acne need to have a slightly extended PCT...I would of run the HCG 500IU for 2 weeks EOD.
Your body might of needed more HCG...U need to experiment on ur next cycle if u have one...its all about how ur body is effected, everyone is different.
Run the HCG next time at a higher dose such as 500iu eod.
I'm planning on starting my next cycle july and planning on running 2x week 250iu of HCG and then continuing 2weeks after my last pin with 250iu's EOD.
Nolva and Clomid is a definite for at least 3week min.
Please Log in or Create an account to join the conversation.
- SNOK1986
-
- Platinum Member
-
- Posts: 1798
- Thank you received: 103
Please Log in or Create an account to join the conversation.
- Ewok-ZN
- Junior Member
-
- Posts: 35
- Thank you received: 0
Also, get a Detol shower gel from clicks.
Please Log in or Create an account to join the conversation.
- SNOK1986
-
- Platinum Member
-
- Posts: 1798
- Thank you received: 103
You must get yourself some Bactroban cream from the chemist and apply morning and night to the affected area after your shower.
Also, get a Detol shower gel from clicks.
Indeed, Bactroban is def a keeper, very good stuff i must say i have some for the odd bad zit i get on the back.
Please Log in or Create an account to join the conversation.